# SDR 2006F00008

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 13,389 hours, 12,687 cycles
- Engine: Pwa PW119B
- System (JASC): 5500 · Empennage Structure
- Part: Lug
- Part number: 001A272A4020002
- Condition: Cracked
- Location: Spring Tab
- Part time: 13,389 hours, 12,687 cycles
- Component: Vertical Stabil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING ASB-328-27-036, FOUND SPRING TAB LEVER LUG CRACKED/BROKEN.
